×

Found 1,467 Documents (Results 1–100)

100
MathJax

Stability preserving approximations of a semilinear hyperbolic gas transport model. (English) Zbl 1466.65129

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 427-433 (2020).
PDF BibTeX XML Cite
Full Text: arXiv

Solving exterior boundary value problems for the Laplace equation. (English. Russian original) Zbl 1455.65225

Differ. Equ. 56, No. 7, 890-899 (2020); translation from Differ. Uravn. 56, No. 7, 918-926 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification